Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remarks on the string of beads


Author: Donald R. Wilken
Journal: Proc. Amer. Math. Soc. 23 (1969), 133-135
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1969-0250078-6
MathSciNet review: 0250078
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. W. Gamelin, Uniform algebras, Prentice-Hall, Englewood Cliffs, N. J., 1969. MR 0410387 (53:14137)
  • [2] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0133008 (24:A2844)
  • [3] -, ``Parts and analyticity,'' in Function algebras, edited by F. T. Birtel, Scott, Foresman and Co., Glenview, Ill., 1966, pp. 1-5. MR 0193471 (33:1691)
  • [4] D. Wilken, Lebesgue measure of parts for $ R(X)$, Proc. Amer. Math. Soc. 18 (1967), 508-512. MR 0216297 (35:7132)
  • [5] L. Zalcman, Analytic capacity and rational approximation, Lecture Notes in Mathematics, No. 50, Springer-Verlag, Berlin, 1968. MR 0227434 (37:3018)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0250078-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society